I would say that you are going through very typical Cymbalta withdrawals. Some people can stop these drugs and move on to another one with no problelms. Your pharmacist is correct about an SSRI/SNRI, Ultram combo(they both boost serotonin) and since you stopped that drug also you might be having withdrawals from that. Increased pain and balance issues are classic w/d symptoms for both drugs. Ultram is yet another drug that should not be stopped abruptly.
During my journery with being poly drugged, I have discovered that many doctors are not aware of the interactions some of these meds have...so as Chutz suggested, tell your doctor what your pharmacist said. Honestly, I consult my pharmacist now before taking anything after very bad Lexapro weaning advice that came from my doctor. JMHO.
Feel better and listen to your body.
I too would like to welcome you to the forum. You have come to a wonderful place. And I think Chutz's pain journal is one of the ways to go. It keeps it realistic in our minds. It is so easy to just forget about it and then when the doctor answers some questions, you have no answers. But this way you can just show him the journal and it will say everything. So please do copy and use.
As was mentioned above, fibro101 is a good place to start reading. There is a wealth of information in there and I am sure you will find it helpful.
Keep posting and let us know how you are doing. We are all here for you with support and hopefully a little humor, becasue laughter cures all.